A new proof of a sharp inequality concerning the Dirichlet integral

Donald E. Marshall Department of Mathematics, University of Washington

TBD mathscidoc:1701.332698

Arkiv for Matematik, 27, (1), 131-137, 1984.9
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:35:29 uploaded by arkivadmin ] [ 772 downloads ] [ 0 comments ] [ Cited by 17 ]
@inproceedings{donald1984a,
  title={A new proof of a sharp inequality concerning the Dirichlet integral},
  author={Donald E. Marshall},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203529466412507},
  booktitle={Arkiv for Matematik},
  volume={27},
  number={1},
  pages={131-137},
  year={1984},
}
Donald E. Marshall. A new proof of a sharp inequality concerning the Dirichlet integral. 1984. Vol. 27. In Arkiv for Matematik. pp.131-137. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203529466412507.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved